# SDR UPS96205713

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Out Of Position
- Location: Flt Deck
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE IN MEX CREW REPORTED, ON T/O ROLL THE COCKPIT EMERGENCY EXIT LIGHT FELL OFF THE BULKHEAD AND HIT THE FLOOR.  LIGHT IS NOW INOP.  REPOSITIONED BATTERIES AND LAMPS.  CHECKS NORMAL.
